# SDR SCNA20251001392

- Difficulty date: September 3, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-800
- Aircraft serial: 39025
- Aircraft time: 28,527 hours, 16,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COUTERSINK AT 12 O'CLOCK POSITION ON HOLE 6 AT WING INBD LEADING EDGE SKIN PANEL. RT WING.   CRACK ON COUTERSINK AT 12 O'CLOCK POSITION ON HOLE 6 AT WING INBD LEADING EDGE SKIN PANEL. RT WING. WAS REPAIRED PER ETI-737-25-127 REV. 3 AND EA 57-0257 REV. 1.
